# SDR GTIA2022062036488

- Difficulty date: June 19, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 27,342 hours, 12,195 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S REPORT UNUSUAL SMELL IN CABIN WHILE AT CRUISE. NO SMELL IN COCKPIT PERFORMED COM SUPPLEMENTRY 9.1.1 AND SELECTED PACK 2 OFF. FA'S REPORT SMELL WENT AWAY. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - OR A321 WITH MOD 157080/MP K17996 AND WITH MOD 31283/MP P7125 (FWC H2-F1 SND) AND WITH MOD 30626/MP K6443 (ENHANCED ECS) )--
